# SDR REXA2015111101075

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Separator
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG, LOWER PYLON, PN 412DB, FWD SEPARATOR IS CHAFED.  R & R LT ENG, LOWER PYLON PANEL 412DB SEPARATOR WITH NEW SERVICEABLE SEPARATOR IAW SRM 51-40-11, 51-42-06 & 51-42-13.
